# SDR AALA202207131134

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737
- Aircraft serial: 30920
- Aircraft time: 39,354 hours, 16,155 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF GOT "CONFIG" - ABORT TAKEOFF ON RECALL "OVERHEAD" PROXIMITY SENSOR ELECTRONIC UNIT LIGHT IN NOW ON. ABORT WAS BELOW 80 KNOTS. REMOVED AND REPLACED TAKE OFF WARNING SWITCH (S651) REFERENCE ITEM NUMBER 2, REMOVED AND REPLACED PROXIMITY SENSOR ELECTRONIC UNIT.
